Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in the left lower abdomen. Diarrhea and vomiting. Blood in stool. What is wrong?

For about 3 years or so i have had pain in my lower left abdomen area. 2years ago had a colonoscopy and all they found was some area that was very narrow and said suspected maybe scare tissue in the area. the pain, has gotten worse over the last few years and now i am to a point i will go a weeks with out having a bowel movement and then my stomach will run off. I always have a feel like i could vomit and do often, but it is clear stuff. In December, dr did a scope down my throat, he said i had h-pyloric and treated the infection. my problems continue and about 3 weeks ago i threw up and had a noticeable amount of bright red blood but not a large amount, now yesterday i had bright red blood in my stool , with what looked like clots. It was mixed in the stool and when wiped had what looked like a blood clot. I have also went from 153 lbs down to 133 since January. Yesterday i went to er. Er Dr. did a rectal exam , said i dont have hemorrhoids or anal fissures so he wasnt sure what is causing the bleeding and just gave me a referral to another Dr. what could be the answer to my Problem?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Bleeding from below / weight loss / suspicion lesion on previous colonoscopy the combination is ominous and points the need to repeat the colonoscopy again, as soon as possible. A serious condition should be diagnosed early and a treatable condition should not be missed

Blood (bright red / small) after vomiting may be from injury to the throat during vomiting...If it is from the stomach, it will be coffee coloured and the stool will become tarry...

You should see your Gastro-enterologist again

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor